It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Arthritis Message Board

Prednisolone


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-10-2007, 01:59 AM   #1
Ronnied
Veteran
(female)
 
Join Date: Nov 2006
Posts: 330
Ronnied HB UserRonnied HB User
Smile Prednisolone

Hi everyone,

I have been taken off the dmards for a while because of side effects and my rheumy has put me on prenisolone daily. I did not want to do this because of weight issues and a swollen face, but she felt I needed to do this. I have been on the daily dose now for 4 weeks and I am having terrible flushes. I go really really hot, probably 3 or 4 times a day, and at night even worse. Some people may say its my age (49) but I didnt have them before the prednisolone. Has anyone else noticed this? Do you think it is the prednisolone? I have spent the whole weekend swollen and aching and wonder whether I need something else or a higher dose of prednisolone, but if I do this will it make the flushes worse? Appreciate some points of view.

Ronnie

 
Sponsors Lightbulb
   
Old 09-10-2007, 06:44 PM   #2
Baybreeze
Senior Veteran
(female)
 
Join Date: Jun 2006
Posts: 2,072
Baybreeze HB UserBaybreeze HB UserBaybreeze HB UserBaybreeze HB UserBaybreeze HB UserBaybreeze HB UserBaybreeze HB User
Re: Prednisolone

Hi, when i've taken prednisone, I have gotten flushed too. I know this can be a side effect. One woman I know took it and got extremely flushed, hot & red and she said her heart was racing & everythign and she stopped it after 2 days & said never again. A co-worker of mine had the flushing when she got a lumbar epidural injection for a compressed spine nerve. So this is common. Unfortunately, the swelling, weight gain, and moon face are very common things that happen when one takes steroids. If you're aching is getting worse, though, then you should probably tell your doctor. By 4 weeks, it should probably be making you feel better, not worse.

 
Old 09-10-2007, 10:58 PM   #3
Ronnied
Veteran
(female)
 
Join Date: Nov 2006
Posts: 330
Ronnied HB UserRonnied HB User
Re: Prednisolone

Thank you, I am going to ring my rheumatologist today. Appreciate your comments.

Ronnie

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
prednisolone causing paleness? jmhky General Health 1 05-28-2009 08:42 AM
is prednisolone the ONLY answer peter** Asthma 3 01-28-2009 03:40 AM
prednisolone weepyone Miscarriage & Still Birth 2 08-20-2007 01:33 PM
prednisolone and bone density test Sharon76 Drug Interactions / Side Effects 1 10-07-2006 04:30 PM
Prednisolone and vomiting help!!! annonymousely Asthma 2 04-28-2005 08:38 PM
coming off prednisolone... Help!! Lacey83 Addison's Disease 0 10-15-2004 03:49 AM
Prednisolone Fred999 Asthma 2 06-22-2004 03:06 PM
Found better way to take my prednisolone Christina155 Addison's Disease 1 03-26-2004 09:02 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:28 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!